# SDR AALA202210211281

- Difficulty date: August 30, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT HAND SIDE FRAME CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA INBOARD VERTICAL FLANGE LOWER RADIUS CRACKED AT FR 2 AND Y0. REPAIRED FRAME PER EA 338792.
